# SDR QXEA2009060500428

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,997 hours, 5,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON UPPER SURFACE OF SEAT TRACK NR 10 STA X5.40/Y9.25 LT STR 31 LT/Z100.  BLENDED OUT CORROSION FROM AFFECT AREA FOUND TO BE WITHIN LIMITS PER RD 8/4-53-884.  MAX MATERIAL REMOVED .017 INCH FROM CLAW AND .008 FROM INBOARD FLANGE.  ETCHED AND ALODINED.  HFEC IAW -8 400 NDTM PART 6, 51-00-01, NO CRACKS NOTED, PRIMED AND PAINTED AFFECTED AREA.
